# SDR DATA2011000004

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N701A
- Make and model: Stbros SD360
- Aircraft serial: SH3627
- Aircraft time: 24,808 hours, 36,140 cycles
- Engine: Pwa PT6A65R
- Engine time: 27,893 hours, 35,679 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A65R
- Part serial: PCE32127
- Condition: Bird Ingestion
- Location: Left
- Part time: 27,893 hours, 35,679 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 1465 ASW TO SDF IN LEVEL CRUISE APPROX 9000FT, FLIGHT CREW NOTICED SEVERE LOSS OF POWER FROM THE LEFT ENGINE.  OBSERVED APPROX 45 PERCENT NG, LOW FUEL FLOW AND ITT, LOW & FLUCTUATING RPM.  UNSUCCESSFUL RESTART ATTEMPT, PERFORMED SHUTDOWN & DECLARED EMERGENCY.  DIVERTED TO IND & LANDED SUCCESSFULLY.  MAINTENANCE DISCOVERED SEVERE ENGINE DAMAGE AND REMAINS OF A BIRD IN THE ENGINE INTAKE.
